# SDR DALA2015061603842

- Difficulty date: June 15, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Bent
- Location: Bs 256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LONGERON 17L BS  256.  REMOVED AND REPLACED THE LONGERON SECTION IAW SRM 53-02, FIG 18.
